# SDR 95ZZZX6591

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal Seat
- Part number: 360A32109820
- Condition: Excess Wear
- Location: M/R Gearbox
- Part time: 333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SEAT HAS EXCESSIVE WEAR.  RMA NR R003777.  REMOVED AND REPLACED.
